# SDR CA111214007

- Difficulty date: December 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FIRST OFFICERS WINDSHIELD SHATTERED DURING CRUISE.  WINDSHIELD, RT NP-139321-14.
